Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

An estimate of the number of tropical tree species

Slik, J. D. Ferry, Arroyo-Rodriguez, Victor, Aiba, Shin-Ichiro, Alvarez-Loayza, Patricia, Alves, Luciana F., Ashton, Peter, Balvanera, Patricia, Bastian, Meredith L., Bellingham, Peter J., van den Bergi, Eduardo, Bernacci, Luis, da Conceicao Bispo, Polyana, Blanc, Lilian, Bohning-Gaese, Katrin, Boeckx, Pascal, Bongers, Frans, Boyle, Brad, Bradford, Matt, Brearley, Francis O., Lawes, Michael and et al. (2015). An estimate of the number of tropical tree species. National Academy of Sciences, Proceedings,112(24):7472-7477.

Document type: Journal Article
 
This record has been deleted.
Versions
Version Filter Type
Access Statistics: 125 Abstract Views  -  Detailed Statistics
Created: Tue, 26 Jul 2016, 12:53:28 CST